# SDR SWAA980877

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23332
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND DAMAGED DOUBLER ON THE NR 2 0/B PYLON SKIN AT THE WING LEADING EDGE INTERFACE.  REPAIRED PER BOEING SRM.
